# SDR DALA2017020701028

- Difficulty date: February 6, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 89,849 hours, 12,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EXIT SIGN DOES NOT ILLUMINATED WITH EMERGENCY LIGHT SWITCH SET TO ON, AND BATTERIES.  SYSTEM OPERATION IS NORMAL.
